MAUDE Adverse Event Report: GETINGE DISINFECTION AB 86-SERIES; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB 86-SERIES; DISINFECTOR, MEDICAL DEVICES
Model Number 8668
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 06/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
On june 30th, 2022 getinge became aware of an issue with one of the washer-disinfectors with the model name: 8668.As it was stated, on (b)(6) 2022, the operator of the device cut their hand on sharp edges of the cleaning rack.So far, we have not been informed about any serious injury as a consequence of the event, however we decided to report the issue in abundance of caution and based on the potential for serious injury if the situation was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to the manufacturer.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On june 30th, 2022 getinge became aware of an issue with one of the 86-series washer-disinfectors with the model name: 8668.As it was stated, on (b)(6) 2022, the operator of the device cut their hand on a sharp edge of the cleaning rack.We decided to report the issue in abundance of caution and based on the potential for serious injury if the situation was to reoccur.Trend review of customer product complaints with the same issue involved on 86-series, 88-series, 90/91-series, 91e-series and automation loading system devices reported within the last 5 years was performed but did not provide any relevant increase in occurrence rate or other signals that triggered further scrutiny.The result of our investigation allows us to conclude that problem is a consequence of the failure during assembly work in the supplier process.A getinge service technician visited the customer site, resolved the problem and returned the accessory for usage, which is now fully operational.When the incident occurred, the device was directly involved.The device did not meet its specification.Upon the event occurrence the device was not being used for patient treatment or diagnosis.We believe that devices in the market are performing correctly overall.Given the circumstances we shall continue to monitor for any further events of this nature.

Brand Name
86-SERIES
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
dennis genito
ljungadalsgatan 11
vaxjo 
MDR Report Key14927994
Report Number9616031-2022-00016
Device Sequence Number11270462
Product Code MEC
UDI-Device Identifier07340153700277
UDI-Public(01)07340153700277
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8668
Device Catalogue NumberS-86682003-CTOM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2022
Supplement Date Received by Manufacturer12/14/2023
Initial Report FDA Received Date07/06/2022
Supplement Report FDA Received Date12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown